On an iterative approach to the solution of boundary value problems for a class of quasilinear hyperbolic systems
Differencialʹnye uravneniâ, Tome 21 (1985) no. 2, pp. 354-356
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_2_a30,
author = {M. Sh. Stein},
title = {On an iterative approach to the solution of boundary value problems for a class of quasilinear hyperbolic systems},
journal = {Differencialʹnye uravneni\^a},
pages = {354--356},
year = {1985},
volume = {21},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_2_a30/}
}
TY - JOUR AU - M. Sh. Stein TI - On an iterative approach to the solution of boundary value problems for a class of quasilinear hyperbolic systems JO - Differencialʹnye uravneniâ PY - 1985 SP - 354 EP - 356 VL - 21 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_2_a30/ LA - ru ID - DE_1985_21_2_a30 ER -
M. Sh. Stein. On an iterative approach to the solution of boundary value problems for a class of quasilinear hyperbolic systems. Differencialʹnye uravneniâ, Tome 21 (1985) no. 2, pp. 354-356. http://geodesic.mathdoc.fr/item/DE_1985_21_2_a30/